# SDR CALA2009052700282

- Difficulty date: May 25, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 62,954 hours, 14,217 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  CABIN FLOORBEAM UPPER CORD HAS CORROSION STA 1640 LBL 30 TO RBL 20.  REPAIRED FLOORBEAM REF SRM 53-00-51 REPAIR 3.
